# SDR UHLA201511230824

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 31,862 hours, 19,750 cycles
- System (JASC): 2565 · Escape Slide
- Part: Turnbuckle
- Condition: Out Of Adjust
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR WON'T DISPLAY GREEN "DISARMED".   ADJUSTED ARM/DISARM TURNBUCKLE AMM 52-12-40.  OPS CHECK GOOD.
